Journal article icon

Journal article

Stability and bifurcations in a model of antigenic variation in malaria

Abstract:

We examine the properties of a recently proposed model for antigenic variation in malaria which incorporates multiple epitopes and both long-lasting and transient immune responses. We show that in the case of a vanishing decay rate for the long-lasting immune response, the system exhibits the so-called "bifurcations without parameters" due to the existence of a hypersurface of equilibria in the phase space. When the decay rate of the long-lasting immune response is different from zero, the hy...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00285-008-0204-0

Authors


More by this author
Institution:
Keele University
Department:
School of Computing and Mathematics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Zoology
Role:
Author

Contributors

Publisher:
Springer Publisher's website
Journal:
Journal of Mathematical Biology Journal website
Volume:
58
Issue:
6
Pages:
923-937
Publication date:
2009-01-01
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
Language:
English
Keywords:
Subjects:
UUID:
uuid:3e10cf5f-3bc5-43ec-91f1-3aa20f70da96
Local pid:
ora:4893
Deposit date:
2011-02-03

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP